MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension Vista; Calcium Flex reagent cartridge

Siemens Healthcare Diagnostics Inc. Dimension Vista; Calcium Flex reagent cartridge
Catalog Number 10445160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously depressed calcium (ca) results on two patient samples were obtained on a dimension vista 1500 system.For sample id (b)(6), the initial result was not reported to the physician.This sample was repeated on an alternate dimension vista 1500 system.While the initial result of sample id (b)(6) was reported to the physician and not questioned.This sample was repeated on both original and on alternate dimension vista 1500 systems.All the repeat results obtained were higher, correlated clinically, and considered correct.The repeat results from alternate system were reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding erroneously depressed calcium (ca) results on two patient samples obtained on a dimension vista 1500 system.Siemens evaluated the instrument data and the information provided by the customer.The calibration results and quality control (qc) results were acceptable on the day of the event.The review of instrument data found no abnormalities with the instrument performance related to the reported event at the time of samples ran and the data indicated that the erroneous patient results originated from one of the well map position in flex sequence.No other discrepancies were observed in the remaining well positions within the same flex sequence or other flex sequences.The customer blew a new well, ran qc, and found it to be acceptable.Based on the available information, the probable cause of the event is consistent to the well position of the flex sequence.The reported event was resolved with standard troubleshooting actions.The customer is operational.The device is performing according to specifications.No further evaluation is required.

Brand Name
Dimension Vista
Common Device Name
Calcium Flex reagent cartridge
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive po box 6101
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50835272
Report Number2517506-2026-00143
Device Sequence Number10248105
Product Code CIC
UDI-Device Identifier00842768015618
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue Number10445160
Device Lot Number25265AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown